# SDR UALA2011041801885

- Difficulty date: April 18, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 46,915 hours, 18,532 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 893301
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM, RTFL.  SAMC TEXT: CONTACT SAMC, CFDS FAULT CODE 52-32-15. RE-OPEN DF702, AND PERFORM OVERWEIGHT CHECK PER MM.  CREW REPORTS TOUCHDOWN WAS AT LESS THAN 360 FPM, WITHIN LIMITS OF MM.  ACP'D OVERWEIGHT LANDING CHECK IAW AMM.  CHECKED ALL.  FOUND NO DAMAGES OR IRREGULARITIES.  DF702 RE-OPENED ALL OKAY.
